# SDR MASA98074

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86YV
- Make and model: Beech 1900D
- Aircraft serial: UE86
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hyd Power Pack
- Part number: 11438800013
- Condition: Cavitated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 5069 - FMN-GUP - AFTER DEPARTURE GEAR WOULD NOT FULLY RETRACT.  PILOT SELECTED GEAR DOWN AND THE NOSE GEAR WOULD NOT FULLY EXTEND.  PILOT ATTEMPTED TO PUMP GEAR DOWN AND DID RECEIVE DOWN AND LOCKED INDICATION.  CREW DECLARED AN EMERGENCY AND PERFORMED A FLYBY TO VERIFY GEAR DOWN.  THE GEAR WAS VERIFIED DOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A PRESSURE BLEEDING OF THE SYSTEM AND SEVERAL RETRACTIONS AND EXTENSIONS.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
